Warning: Creating default object from empty value in /home4/blogsb1/public_html/floorcaredoorhangers.com/wp-content/plugins/wp-turbo/includes/wpt-core.php(5) : eval()'d code on line 21
 Should I worry about drug interactions with any of the medications I’m taking? | Migraine Advisor

 

Should I worry about drug interactions with any of the medications I’m taking?

I’m currently taking Tylenol #3, Fioricet, Robaxin and Valium. I just want to make sure that I can take them and not end up in the ER for something. Thanks!

Chosen Answer:

Call a pharmacy and ask to speak with the pharmacist. He’ll tell you if there’s any interaction between medications.
by: Evelyn S
on: 13th September 08




5 Comments to “Should I worry about drug interactions with any of the medications I’m taking?”

  1. Evelyn S Says:

    Call a pharmacy and ask to speak with the pharmacist. He’ll tell you if there’s any interaction between medications.

  2. Corey M Says:

    For sure, talk to your pharmacist

  3. JT289385 Says:

    the robaxan is nothing but a liver killer , throw it away .

  4. screaming monk Says:

    Oh for sure drug interactions are a major concern!
    Look, for instance at the lowly grapefruit (I personally think very highly of the lowly fruit); Grapefruit is proscribed for many folks who have to take certain drugs.

    The codeine in the Tylenol #3 will react with the valium in a possibly dangerous manner. The narcotic suppresses respiration and the valium might well accentuate the problem.

    Go to see a doctor or pharmacist, and even then, start with a smaller dose of each until you are certain that drug interaction is not creating a problem.

  5. muddypuppyuk Says:

    Tylenol #3 and Valium are synergistic, and methacarbamol and tylenol are hard on hepatic functions…

    ..